Characterizing Simultaneous Embeddings with Fixed Edges

Fowler, J. Joseph and Jünger, Michael and Kobourov, Stephen G. and Schulz, Michael (2008) Characterizing Simultaneous Embeddings with Fixed Edges.
Published in: Electronic Notes in Discrete Mathematics Vol. 31. pp. 41-44.

Abstract

A set of planar graphs share a simultaneous embedding if they can be drawn on the same vertex set V in the plane without crossings between edges of the same graph. Fixed edges are common edges between graphs that share the same Jordan curve in the simultaneous drawings. While any number of planar graphs have a simultaneous embedding without fixed edges, determining which graphs always share a simultaneous embedding with fixed edges (SEFE) has been open. We partially close this problem by giving a necessary condition to determine when pairs of graphs have a SEFE.


Actions:
Download: [img] PDF - Preprinted Version
Download (741Kb) | Preview
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2009-583
Depositing User: Prof. Dr. Michael Jünger
Date Deposited: 06 Apr 2009 00:00
Last Modified: 09 Jan 2012 15:55
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/583